# SDR CALA2018032601023

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 76,537 hours, 20,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Lack Of Lube
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ARM/DISARM LEVER FOR THE L2 DOOR IS VERY DIFFICULT TO MOVE.   LUBRICATED THE L2 DOOR GIRT BAR SLIDER FITTINGS IAW AMM 12-21-99 -640-801C1. LEVER MOVES SMOOTHLY.
